Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

Ireland bans sale of DMAA supplements

Filed July 18th, 2012 Laurie

Health officials in Ireland are warning the public not to purchase or consume any dietary or workout supplements containing the additive DMAA (dimethylamylamine).

According to a report at NaturalProductsInsider.com, the Food Safety Authority of Ireland (FSAI) has issued this warning after reviewing several international reports of adverse health events linked to the use of these supplements and in response to their contemporaries in other countries.

In the U.S., the Food and Drug Administration has essentially warned that use of DMAA supplements has questionable health consequences but has not banned the additive entirely. It has ordered several manufacturers of these supplements to cease making false claims regarding the safety, effectiveness, and all-natural qualities of DMAA.

Only one suspect study has ever been able to compare DMAA to geranium-extract, which purveyors of these supplements like to believe is true. However, numerous recent studies have proven the opposite is true, that DMAA is chemically engineered.

Two deaths of U.S. soldiers who were taking DMAA supplements in conjunction with their regular training are being blamed on the supplements and they’ve been linked to health side effects in other people, as well. Some believe these supplements can increase the heart rate and blood pressure to dangerous levels.

FSAI warned “It can cause high blood pressure, nausea, cerebral hemorrhage, stroke and, in serious cases, can be fatal.”

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!